View Full Version : How long does it take for side effects of Ativan to subside?


ClinixPlus
07-04-17, 05:17 AM
I have c.o.p.d, and my doctor put me on Ativan for anxiety. One of the side effects is tightness in the chest. My doctor took me off of it and put me back on Klonipin, but my medical card won't pay for my Klonipin until tomorrow, because my doctor raised the dose of my Klonipin, causing me to run out sooner. So..I've had to take Ativan (prescription) for a couple of days until I can fill my Klonipin tomorrow. How long will it take the tightness in my chest to go away? Somebody please help me. It scares me and it's so uncomfortable. I can take the deep breaths that the doctor tells me to do, but my chest is still tight. Please help me. Thanks.

sarahsweets
07-04-17, 11:58 AM
I have c.o.p.d, and my doctor put me on Ativan for anxiety. One of the side effects is tightness in the chest. My doctor took me off of it and put me back on Klonipin, but my medical card won't pay for my Klonipin until tomorrow, because my doctor raised the dose of my Klonipin, causing me to run out sooner. So..I've had to take Ativan (prescription) for a couple of days until I can fill my Klonipin tomorrow. How long will it take the tightness in my chest to go away? Somebody please help me. It scares me and it's so uncomfortable. I can take the deep breaths that the doctor tells me to do, but my chest is still tight. Please help me. Thanks.

call and ask your doctor.